Nagoya Mathematical Journal

A calculus approach to hyperfunctions. I

Tadato Matsuzawa

Full-text: Open access

Article information

Nagoya Math. J., Volume 108 (1987), 53-66.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]


Matsuzawa, Tadato. A calculus approach to hyperfunctions. I. Nagoya Math. J. 108 (1987), 53--66.

Export citation


  • [1] S. Hashimoto, T. Matsuzawa et Y. Morimoto, Operateurs pseudodiferentiels et classes de Gevrey, Comm. Partial Differential Equations, 8(12) (1983), 1277-1289.
  • [2] L. Hormander,Pseudodifferential operators andhypoelliptic equations, Proc. Symp. Pure Math., 83 (1966), 129-209.
  • [3] L. Hormander, The analysis of linear partial differential operators, I, Springer-Verlag, Berlin Heidelberg New York Tokyo, 1983.
  • [4] M.Kashiwara, Introduction to the theory of hyperfunctions, In Sem.onmicrolocal analysis, Princeton Univ. Press, Princeton, N. J., 1979,3-38.
  • [5] H. Komatsu, Ultradistributions, I Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo, Sect. IA, 20 (1973), 25-105.
  • [6] H. Komatsu, Ultradistributions, II The kernel theorem and ultradistributions with sup- port in a submanifold, J. Fac.Sci. Univ. Tokyo, Sect. IA, 24 (1977), 607-628.
  • [7] H. Komatsu, Introduction to the theory of distributions (in Japanese), Iwanami Shoten, 1978.
  • [8] A. Martineau, Les hyperfonctions de M. Sato, Sem. Bourbaki 1960-1961, Expose No. 214.
  • [9] T. Matsuzawa, Gevrey hypoellipticity of a class of pseudodifferential operators, to appear in Thoku Math. J.
  • [10] T. Matsuzawa, Hypoellipticity in ultradistribution spaces, to appear in J. Fac. Sci. Univ. Tokyo.
  • [11] S. Mizohata, On asymptotic expressions of symbols and formal symbols, Lecture Note at Kyoto Univ., 1985.
  • [12] F. Treves, Introduction to pseudodifferential and Fourier integral operators, I, Plenum Press, 1981. Department of Mathematics Faculty of Science Nagoya University Chikusa-ku, Nagoya 464- Japan

See also

  • See also: Tadato Matsuzawa. A calculus approach to hyperfunctions. II. Trans. Amer. Math. Soc. vol. 313, no. 2 (1989), pp. 619--654.
  • See also: Tadato Matsuzawa. A calculus approach to hyperfunctions. III. Nagoya Mathematical Journal vol. 118, (1990), pp. 133-153.